| Model Number |
1061401 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.During device evaluation, contamination was observed in the blower cap, blower housing, flow manifold, bellows, air inlet seal, sound foam and right panel assembly.There was no report of patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam. additional information was received and section b5 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging a cpap device's sound abatement foam became degraded and caused bronchitis.The patient did not report receiving any medical intervention.There was no medical intervention required by the patient.The reported event of bronchitis and its reported severity was reviewed by the manufacture's clinical expert.This event is assessed as not related to the device in this case.Based on the available information, the manufacture concludes no further action is necessary.There was no medical intervention required by the patient. the device has not yet returned to the manufacturer for evaluation.The patient has swapped out the deice at the distributor and at this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed. section(s) b1, b2, has changed related to the complaint changing from the reported adverse event to a product problem.Section h1 has changed to reflect a malfunction.Section h6 health effect- impact code, type of investigation findings and investigation conclusions has been updated.
Additional Manufacturer Narrative
The manufacturer previously submitted mdr 2518422-2022-05957-1 was incorrectly created.Please disregard the previous mdr.